|NOTICING CHANGES ON MEDS
Oct 13, 2000
Hi there doctor: I have written you many questions and I am very pleased with your prompt and very detailed answers. I just have a question about my regimen which is Viracept+AZT+3tc. I have been on this cocktail for 9 months now. I do not feel that wonderful like before I started meds. I always have aches and pains, my appetite is not like it used to be before meds, I get muscle pain as well. I just have a general overall feeling of awfulness on these drugs. ALSO, I notice a change in my skin on my face. My skin seems more aged on these drugs, more rough and I just have a look that over time now, seems to fit what someone who is on heavy duty antivirals resembles, at least what I stereotype it to be. Am I imagining these physical attributes to my skin tone and less youthful appearence? am I also over reacting to my general feeling of pain and discomfort? Thanks so much doctor. Have a great day. Jason- 26 from NYC
| Response from Dr. Holodniy
You could very well have skin changes. It is usually not related to the regimen you are taking. HIV patients in general tend to get dry skin. You may want to have your doctor check you out to make sure you are not having biochemical side effects to the meds you are on.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Receptive Anal Sex Should I Get Test For AIDS
- Risk Of AIDS Transmission From Unprotected Sex Without Ejaculation
- Risk Of Anal Sex Witout Condom
- Seroconverting After Sex With Stripper Condom Broke
- Smoking After Someone Do I Need To Get Tested For HIV
- Testing Negative After Casual Contact
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.